# SDR ABXA20150423036

- Difficulty date: April 23, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 56,537 hours, 39,924 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T167621
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ATTACH LOWER CHORD FROM WING REAR SPAR TO TE AT WS 1054 CORRODED.  LOWER CHORD AT TE WS 1054 CORRODED BEYOND LIMITS IAW SRM CH 57-51-02.  INSTALL NEW CHORD PN 113T1676-21 IAW SRM CH 51-40-02.  PART NUMBER 113T1676-21, PART NAME CHORD, SN  NSN, WS LOC: 1054.  ACFT WAS GDED.
